# SDR BQVA2010010400004

- Difficulty date: January 2, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N50BH
- Make and model: Gulstm G1159A
- Aircraft serial: 359
- Aircraft time: 11,174 hours, 5,279 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB10214
- Part serial: 00292H1306
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RIGHT SIDE WINDSHIELD OUTER PANE FAILURE DURING FLIGHT.  REMOVED AND REPLACED WINDSHIELD.
